Qiming Liu, Rui Xu, "Periodic solution for a delayed three-species food-chain system with Holling type-II functional response", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 125751, 14 pages, 2003. https://doi.org/10.1155/S0161171203211030
Periodic solution for a delayed three-species food-chain system with Holling type-II functional response
A delayed three-species periodic food-chain system with Holling type-II functional response is investigated. By using Gaines and Mawhin's continuation theorem of coincidence degree theory, a set of easily verifiable sufficient conditions is derived for the existence of positive periodic solutions to the system.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.